alexa The combined use of bupropion, lithium, and venlafaxine during ECT: a case of prolonged seizure activity.
Psychiatry

Psychiatry

Journal of Psychology & Psychotherapy

Author(s): Conway CR, Nelson LA

Abstract Share this page

Abstract There is limited literature addressing the safety of administering electroconvulsive therapy (ECT) to patients concomitantly receiving bupropion monotherapy or in combination with other drugs that may alter the seizure threshold. We describe a prolonged seizure occurring during the first treatment of a course of ECT in an adult patient receiving long-term bupropion therapy, lithium, and venlafaxine.
This article was published in J ECT and referenced in Journal of Psychology & Psychotherapy

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords